MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2050-060
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Visual and functional inspection was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other incidents.The investigation determined the reported balloon rupture appears to be related to circumstances of the procedure.It is likely that the reported balloon rupture occurred due to interaction with anatomy or associated devices.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.A visual and functional inspection was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other incidents.The investigation determined the reported balloon rupture appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat an unknown coronary lesion.The armada 35 armada 35 5mm/60mm balloon was advanced; however, ruptured at 8 atmospheres.Another balloon was used to complete the procedure.The device was prepped according to the instructions for use and air aspiration outside the anatomy prior to use without any issues.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.The patient remains in stable condition.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8016638
Report Number2024168-2018-08242
Device Sequence Number13892015
Product Code LIT
UDI-Device Identifier08717648155185
UDI-Public08717648155185
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue NumberB2050-060
Device Lot Number80416G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2018
Initial Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1